New integrals involving Bessel functions

F. M. Ragab Ein Shams University, Abbassia, Cairo

TBD mathscidoc:1701.331116

Acta Mathematica, 95, (1), 1-8, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{f.1956new,
  title={New integrals involving Bessel functions},
  author={F. M. Ragab},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143825270825},
  booktitle={Acta Mathematica},
  volume={95},
  number={1},
  pages={1-8},
  year={1956},
}
F. M. Ragab. New integrals involving Bessel functions. 1956. Vol. 95. In Acta Mathematica. pp.1-8. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203143825270825.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved